# SDR USAA2012062900018

- Difficulty date: June 28, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 39,170 hours, 17,546 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: C16195BA
- Part serial: C16195018812
- Condition: Faulty
- Location: Pitot/Static Sys
- Part time: 8,775 hours, 3,973 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED NO AIRSPEED INDICATION ON TAKEOFF ROLL.  REJECTED TAKEOFF AT 80 KTS.  REMOVED AND REPLACED CAPTAIN'S PITOT PROBE IAW AIRBUS MAINTENANCE MANUAL 34-11-15.  ALSO REFERENCE SDR'S USAA2012091800002 & USAA2012091800003.
